Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32083
Title: Finite element analysis of Maxwell's equations in dispersive lossy bi-isotropicmedia
Authors: Huang, Y
Li, J
Lin, Y 
Keywords: Bi-isotropic media
Finite element method
Maxwell's equations
Issue Date: 2013
Publisher: Global Science Press
Source: Advances in Applied Mathematics and Mechanics, 2013, v. 5, no. 4, p. 494-509 How to cite?
Journal: Advances in Applied Mathematics and Mechanics 
Abstract: In this paper, the time-dependent Maxwell's equations used to modeling wave propagation in dispersive lossy bi-isotropic media are investigated. Existence and uniqueness of the modeling equations are proved. Two fully discrete finite element schemes are proposed, and their practical implementation and stability are discussed.
URI: http://hdl.handle.net/10397/32083
ISSN: 2070-0733
DOI: 10.4208/aamm.13-13S06
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Jun 25, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
1
Citations as of Jun 22, 2017

Page view(s)

34
Last Week
1
Last month
Checked on Jun 25, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.